# SDR REXA2016073101431

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 20,403 hours, 13,033 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Flt Attendant
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRD FLIGHT ATTENDANT MASK DID NOT DEPLOY DURING AUTO-DEPLOY EVENT.  REMOVED AND REPLACED OXYGEN IAW 35-20-00.   CHECKED GOOD
